# SDR DALA2015041002735

- Difficulty date: April 10, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 68,606 hours, 51,813 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT SEAT 20D IN THE CABIN WAS INOPERATIVE.  MAINTENANCE FOUND THE SEAT HARNESS DAMAGED.  THE WIRE HARNESS WAS REPLACED AND THE SYSTEM RETURNED TO NORMAL OPERATION.
